# SDR SWIA200412836

- Difficulty date: January 8, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 4,013 hours, 3,430 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FS 621.00 RBL 42.0 FLOORBEAM ANGLE IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED DAMAGE IAW CRJ REO 601R-53-61-117 REV-A.
